# SDR A6WA200360061

- Difficulty date: October 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elev Trim Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS LEFT AND RIGHT ELEVATOR SERVO AND TRIM TABS, LEFT AND RIGHT TRAILING EDGE PANELS RIB 14A TO 15, LEFT WING INBOARD CENTER, OUTBOARD SPOILERS, RT WING INBOARD, CENTER, SPOILERS.  MAINTENANCE REQUESTED REPAIRS FROM BAE SYSTEMS REF AVMAX FAX 1698-6910003.  (M)
